Journal of the Mathematical Society of Japan

A theorem on almost analytic equisingularity

Tzee-Char KUO and J. N. WARD

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 33, Number 3 (1981), 471-484.

Dates
First available: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239802169

Digital Object Identifier
doi:10.2969/jmsj/03330471

Mathematical Reviews number (MathSciNet)
MR0620284

Zentralblatt MATH identifier
0476.58004

Subjects
Primary: 32B10: Germs of analytic sets, local parametrization
Secondary: 32C45

Citation

KUO, Tzee-Char; N. WARD, J. A theorem on almost analytic equisingularity. Journal of the Mathematical Society of Japan 33 (1981), no. 3, 471--484. doi:10.2969/jmsj/03330471. http://projecteuclid.org/euclid.jmsj/1239802169.


Export citation